# SDR REXA2016111402240

- Difficulty date: November 14, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 22,038 hours, 14,328 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: AV67021413006
- Condition: Chafed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING ON AFT FRAME CHAFED LT SIDE.  LOCATED, DRILLED AND INSTALLED AFT FRAME PLATE.  PREPPED AND PAINTED IAW SRM 51-40-11-001-001-A01, 57-42-06-001-001-A01 AND 51-25-01-001-001-A01.
